×

zbMATH — the first resource for mathematics

Multivalued solutions and a principle of classification of nonlinear differential equations. (English. Russian original) Zbl 0306.35003
Sov. Math., Dokl. 14, 661-665 (1973); translation from Dokl. Akad. Nauk SSSR 210, 11-14 (1973).

MSC:
35A30 Geometric theory, characteristics, transformations in context of PDEs
35G20 Nonlinear higher-order PDEs
35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
58J99 Partial differential equations on manifolds; differential operators
58A20 Jets in global analysis
PDF BibTeX XML Cite